# SDR 08FDEA00574

- Difficulty date: February 22, 2008
- Submitted: February 27, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53611494202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR SKIN AT THE AFT EDGE OF THE NOSE WW CUTOUT TRIPLER IS CORRODED AT FR 17, BETWEEN STR 55 R AND STR 54 R.  BLENDED AFT EDGE OF THE NOSE W/W CUTOUT TRIPLER IAW SRM 51-74-10.  FOUND TO BE WITHIN LIMITS IAW SRM 53-12-12, DIAGRAM 102.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  INSTALLED FASTENERS IAW SRM 51-40-21.  PAINTED IAW SRM 51-23-10.  MINOR REPAIR.
